Aa
A
A
Close
182493 tn?1348056515

Well thats over now.. back to business

Apparently the posts were deleted.. so clean slate.. I don't know if it was reported you if Medhelp is just watching us like hawks.. Any way like i said... Respond instead of react..

How is everyones day??? I have been having some cravings today.. I don't usually get them too much.. But today.. being home.. mouth hurting.. headache... its the kinda day i would have ate a bunch of pills. I of course didn't.. but I wanted to..
Read more
Cancel
Follow
Upvote - 0
8 Answers
Page 1 of 1
Avatar universal
Today has been bad for me also very intense cravings I almost caved in but its to late now to do anything anyway, thank god! At least I know I'm not fighting this deamon alone! Somehow that does make me fell better.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
182493 tn?1348056515
Thanks for posting... we are in this together..
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
You sure are getting your share of medical affictions lately!!! I think it's time the bad luck goes somewhere else!!!!!!! Your tough and you are taking it all in stride!  What is the date you are shooting for to end your taper?  Hang in Stephanie....it's getting close and hearing about pngscared and raspberrybaret and their successful taper, you will be the next one we want to hear about!
Thanks for being a peacemaker....we needed that today!
Marcie
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
182493 tn?1348056515
Oh i will get there don't you worry.. It'll be here before you know it.. Like said before with my string of bad luck my quit date is a secret.. I am not jinxing myself.. I will end up with a broken leg or something..
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Good Point!!!!!!LOL
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
177003 tn?1266273955
It's so good to see people helping one another. Last Thursday was my lastest taper on the fentanyl patch. I have had four tapers and the closer I get to being off of them, the worse the w/d gets. Can't eat, can't sleep, taking actiq for rls, fever, chills, living in the bathroom.

It's so good to see both of you. With any luck, I will be able to stay on the forum for a while tonight. Didn't do so well last night or the night before. It's got to get better!!!!!!!!

Hugs....LS
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
182493 tn?1348056515
It will get better i promise... healing takes time... we are hear for you... good to see you tonight..
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
182493 tn?1348056515
you said you were taking actiq for RLS is that the lolly ones??
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Addiction: Substance Abuse Community Resources
Top Addiction Answerers
495284 tn?1333897642
Blank
City of Dominatrix, MN
Avatar universal
Blank
phoenix, AZ
3197167 tn?1348972206
Blank
406584 tn?1399591666
Blank
7163794 tn?1457370413
Blank
New Orleans, LA
3060903 tn?1398568723
Blank
Other